On the theory of the field of local surfaces in a tangential compound manifold of first order $E_n(X_n)$
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1959), pp. 69-79
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_2_a6,
author = {G. I. Zhotikov},
title = {On the theory of the field of local surfaces in a tangential compound manifold of first order $E_n(X_n)$},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {69--79},
year = {1959},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_2_a6/}
}
TY - JOUR AU - G. I. Zhotikov TI - On the theory of the field of local surfaces in a tangential compound manifold of first order $E_n(X_n)$ JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1959 SP - 69 EP - 79 IS - 2 UR - http://geodesic.mathdoc.fr/item/IVM_1959_2_a6/ LA - ru ID - IVM_1959_2_a6 ER -
G. I. Zhotikov. On the theory of the field of local surfaces in a tangential compound manifold of first order $E_n(X_n)$. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1959), pp. 69-79. http://geodesic.mathdoc.fr/item/IVM_1959_2_a6/